# SDR 2000ZZZX49

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20345
- Make and model: Cessna 172M
- Aircraft serial: 17261208
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Loose
- Location: Carburetor
- Component: Facet, MA4SPA105217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CARBURETOR THROTTLE BODY TO BOWL SCREWS WERE FOUND LOOSE.  REMOVED FROM ENGINE, INSPECTION REVEALED NO FURTHER DEFECTS.  NEW GASKET AND LOCKING TABS INSTALLED.  CAUSE: POSSIBLE GASKET SHRINKAGE OR UNDERTORQUE OF SCREWS.  SUSPECT GASKET SHRINKAGE AS LOCK TABS WERE BENT TO LOCK SCREWS.
